Alert archive / California / Wind Advisories in 2019

Wind Advisory 7, NWS San Diego, CA

February 1, 20194 counties in California

NWS San Diego, CA issued this wind advisory at Feb 1, 2019, 1:28 PM PST for 4 counties in California. It took effect at Feb 2, 2019, 10:00 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2019, 1:28 PM PST (21:28 UTC)
In effect from
Feb 2, 2019, 10:00 AM PST
Expired
Feb 2, 2019, 6:00 PM PST
In force
8 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2019-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2019-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

569 
WWUS76 KSGX 012128
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
128 PM PST Fri Feb 1 2019

CAZ055-060-020530-
/O.UPG.KSGX.HW.A.0002.190202T1400Z-190203T0200Z/
/O.NEW.KSGX.HW.W.0002.190202T1400Z-190203T0200Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the city of Wrightwood
128 PM PST Fri Feb 1 2019

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM PST SATURDAY...

The National Weather Service in San Diego has issued a High Wind
Warning...which is in effect from 6 AM to 6 PM PST Saturday. The
High Wind Watch is no longer in effect. 

* Winds...South 30 to 40 MPH with gusts 60 to 80 mph possible. 
  Strongest winds along the north slopes of the San Bernardino 
  Mountains and adjacent desert foothills. 

* Timing...Strongest winds on Saturday afternoon ahead of an
  intense Pacific storm front. The winds will shift to the
  southwest and decrease during the evening. 

* Location...San Bernardino Mountains and Apple and Lucerne
  Valleys.

* Impacts...Difficult driving due to strong cross winds and 
  possible debris on roads. Structural and tree damage possible. 
  Blowing dust/sand with limited visibility possible at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring.  Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

CAZ043-048-050-056>058-061-062-065-552-554-020530-
/O.NEW.KSGX.WI.Y.0007.190202T1800Z-190203T0200Z/
San Diego County Coastal Areas-
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-Riverside County Mountains-
Santa Ana Mountains and Foothills-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-Orange County Coastal Areas-
Orange County Inland Areas-
Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, 
National City, San Diego, Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, 
El Cajon, San Marcos, La Mesa, Santee, Poway, 
Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, 
Cathedral City, Palm Desert, Palm Desert Country, La Quinta, 
Coachella, Borrego Springs, Banning, Desert Hot Springs, 
Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, 
Irvine, Orange, Fullerton, and Mission Viejo
128 PM PST Fri Feb 1 2019

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST SATURDAY...

The National Weather Service in San Diego has issued a Wind
Advisory...which is in effect from 10 AM to 6 PM PST Saturday. 

* Winds...South 15 to 25 mph with gusts to 35 mph.

* Timing...Ahead and along a cold front between 10 AM and 6 PM.

* Location...Coasts, valleys, mountains and deserts.

* Impacts...Difficult driving due to strong cross winds and
  possible debris on roads. Structural and tree damage possible. 
  Blowing dust/sand with limited visibility possible at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
4 follow-up statements
117 
WWUS76 KSGX 020509
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
909 PM PST Fri Feb 1 2019

CAZ055-060-021400-
/O.CON.KSGX.HW.W.0002.190202T1400Z-190203T0200Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the city of Wrightwood
909 PM PST Fri Feb 1 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PST
SATURDAY...

* Winds...South 30 to 40 MPH with gusts 60 to 80 mph. Strongest 
  winds along the north slopes of the San Bernardino Mountains and
  adjacent desert foothills. 

* Timing...Strongest winds on Saturday afternoon ahead of an 
  intense Pacific storm front. The winds will shift to the 
  southwest and decrease during the evening. 

* Location...San Bernardino Mountains and Apple and Lucerne 
  Valleys. 

* Impacts...Difficult driving due to strong cross winds and 
  possible debris on roads. Structural and tree damage possible. 
  Blowing dust/sand with limited visibility possible at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring.  Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

CAZ043-048-050-056>058-061-062-065-552-554-021400-
/O.CON.KSGX.WI.Y.0007.190202T1800Z-190203T0200Z/
San Diego County Coastal Areas-
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-Riverside County Mountains-
Santa Ana Mountains and Foothills-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-Orange County Coastal Areas-
Orange County Inland Areas-
Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, 
National City, San Diego, Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, 
El Cajon, San Marcos, La Mesa, Santee, Poway, 
Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, 
Cathedral City, Palm Desert, Palm Desert Country, La Quinta, 
Coachella, Borrego Springs, Banning, Desert Hot Springs, 
Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, 
Irvine, Orange, Fullerton, and Mission Viejo
909 PM PST Fri Feb 1 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM PST
SATURDAY...

* Winds...South 20 to 30 mph with gusts to 40 mph at times.

* Timing...Ahead and along a cold front between 10 AM and 6 PM.

* Location...Coasts, valleys, mountains and deserts.

* Impacts...Difficult driving due to strong cross winds and 
  possible debris on roads. Structural and tree damage possible. 
  Blowing dust/sand with limited visibility possible at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

jmb
416 
WWUS76 KSGX 021040
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
240 AM PST Sat Feb 2 2019

CAZ055-060-022200-
/O.CON.KSGX.HW.W.0002.190202T1400Z-190203T0200Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the city of Wrightwood
240 AM PST Sat Feb 2 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
6 PM PST THIS EVENING...

* Winds...South 30 to 40 MPH with gusts 60 to 80 mph. Strongest 
  winds along the north slopes of the San Bernardino Mountains 
  and adjacent desert foothills. 

* Timing...Strongest winds this afternoon. The winds will shift 
  to the southwest and decrease during the evening. 

* Location...San Bernardino Mountains and Apple and Lucerne 
  Valleys. 

* Impacts...Difficult driving due to strong cross winds and 
  possible debris on roads. Structural and tree damage possible. 
  Blowing dust/sand with limited visibility possible at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring.  Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

CAZ043-048-050-056>058-061-062-065-552-554-022200-
/O.CON.KSGX.WI.Y.0007.190202T1800Z-190203T0200Z/
San Diego County Coastal Areas-
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-Riverside County Mountains-
Santa Ana Mountains and Foothills-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-Orange County Coastal Areas-
Orange County Inland Areas-
Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, 
National City, San Diego, Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, 
El Cajon, San Marcos, La Mesa, Santee, Poway, 
Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, 
Cathedral City, Palm Desert, Palm Desert Country, La Quinta, 
Coachella, Borrego Springs, Banning, Desert Hot Springs, 
Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, 
Irvine, Orange, Fullerton, and Mission Viejo
240 AM PST Sat Feb 2 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM PST THIS EVENING...

* Winds...South 20 to 30 mph with peak gusts 40 to locally 50 
  mph.

* Timing...Ahead and along a cold front between 10 AM and 6 PM.

* Location...Coasts, valleys, mountains and deserts.

* Impacts...Difficult driving due to strong cross winds and
  possible debris on roads. Minor structural and tree damage
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects that may become airborne. Watch for
falling palm fronds and weakened or dead tree branches. 

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
661 
WWUS76 KSGX 022350
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
350 PM PST Sat Feb 2 2019

CAZ055-060-030200-
/O.CON.KSGX.HW.W.0002.000000T0000Z-190203T0200Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, and Apple Valley
350 PM PST Sat Feb 2 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* Winds...South 30 to 40 MPH with gusts 60 to 80 mph. Strongest 
  winds along the north slopes of the San Bernardino Mountains 
  and adjacent desert foothills. 

* Timing...Strongest winds this afternoon. The winds will shift to
  the southwest and gradually decrease this evening. 

* Location...San Bernardino Mountains and Apple and Lucerne 
  Valleys. 

* Impacts...Difficult driving due to strong cross winds and 
  possible debris on roads. Structural and tree damage possible. 
  Blowing dust/sand with limited visibility possible at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring.  Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

CAZ043-048-050-056>058-061-062-065-552-554-030200-
/O.CON.KSGX.WI.Y.0007.000000T0000Z-190203T0200Z/
San Diego County Coastal Areas-
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-Riverside County Mountains-
Santa Ana Mountains and Foothills-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-Orange County Coastal Areas-
Orange County Inland Areas-
Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, 
National City, San Diego, Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, 
El Cajon, San Marcos, La Mesa, Santee, Poway, 
Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, 
Cathedral City, Palm Desert, Palm Desert Country, La Quinta, 
Coachella, Borrego Springs, Banning, Desert Hot Springs, 
Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, 
Irvine, Orange, Fullerton, and Mission Viejo
350 PM PST Sat Feb 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* Winds...South 20 to 30 mph with gusts to 45 mph. 

* Timing...Along a cold front through 6 PM.

* Location...Coasts, valleys, mountains and deserts.

* Impacts...Difficult driving due to strong cross winds and 
  possible debris on roads. Minor structural and tree damage 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects that may become airborne. Watch for
falling palm fronds and weakened or dead tree branches.

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

jmb
126 
WWUS76 KSGX 030202
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
602 PM PST Sat Feb 2 2019

CAZ055-060-030315-
/O.EXP.KSGX.HW.W.0002.000000T0000Z-190203T0200Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, and Apple Valley
602 PM PST Sat Feb 2 2019

...HIGH WIND WARNING HAS EXPIRED...

Gusty west winds will continue overnight but below warning
threshold. 

$$

CAZ043-048-050-056>058-061-062-065-552-554-030315-
/O.EXP.KSGX.WI.Y.0007.000000T0000Z-190203T0200Z/
San Diego County Coastal Areas-
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-Riverside County Mountains-
Santa Ana Mountains and Foothills-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-Orange County Coastal Areas-
Orange County Inland Areas-
Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, 
National City, San Diego, Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, 
El Cajon, San Marcos, La Mesa, Santee, Poway, 
Idyllwild-Pine Cove, Julian, Pine Valley, Indio, Palm Springs, 
Cathedral City, Palm Desert, Palm Desert Country, La Quinta, 
Coachella, Borrego Springs, Banning, Desert Hot Springs, 
Huntington Beach, Costa Mesa, Santa Ana, Anaheim, Garden Grove, 
Irvine, Orange, Fullerton, and Mission Viejo
602 PM PST Sat Feb 2 2019

...WIND ADVISORY HAS EXPIRED...

Gusty west winds will continue overnight but below advisory 
threshold.

$$

jmb

weather.gov

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 1, 8:43 AM PST, 4 hours 45 minutes earlier.

Area forecast discussion, Feb 1, 8:43 AM PST, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
843 AM PST Fri Feb 1 2019

.SYNOPSIS...
Dry and cool today ahead of a developing storm system over the
eastern Pacific. Southerly winds will be increasing ahead of this
storm on Saturday, peaking in the afternoon and evening with
damaging gusts possible in some areas. Some light rain will develop
on Saturday and become heavy during the afternoon and evening.
Snow will fall at the highest elevations in the mountains and
lower Saturday evening. Showers will continue through Tuesday.
Fair and a little warmer Wednesday into next weekend.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Skies were partly cloudy this morning with pockets of fog. Today
will be dry and cool as we watch clouds thicken from the west. The
increasing clouds is our clue to the incoming storm for Saturday.
This is a stronger storm than Thursday's in terms of wind and
precipitation. Expect some light showers to develop early
Saturday morning. A distinct and powerful cold front is shown by
guidance to track through Southern California Saturday afternoon
and evening. Southerly winds will increase during the morning and
peak as the front arrives. A band of heavy rain will accompany the
front. Rain rates in this band should exceed a half inch per
hour for a couple hours, focused late Saturday afternoon. Snow
levels will be rather high until that frontal passage. Above 7,000
feet during the heaviest precipitation, but then falling rapidly
behind the front overnight to about 5,000-5,500 feet. Precip
amounts through Saturday night are projected at 1 to 2 inches in
the lowlands, 2-4 inches in the mountains, and a third to one inch
in the deserts. Local mountain locations such as Lytle Creek
could get 5-6 inches and high desert foothills could harvest 2
inches. Rain turns to showers Saturday night. Snowfall will be
very heavy above 8,000 feet, but generally 4-8 inches in the
mountain communities. Winds will be strong everywhere Saturday
with mountain and desert foothill gusts topping 60 mph. Highest
gusts around southern Lucerne Valley could top 70. Winds decrease
Saturday night after the front and direction switch to westerly.
The flow aloft continues westerly and moist, enough for scattered
showers to continue Sunday through Tuesday, but no problematic
rain rates, and very little if any in the deserts. Substantial
accumulation could pile up in the south-facing mountains (San
Gabriels/Bernardinos). The final wave in our long wave trough is
projected to swing through Southern California Tuesday night,
effectively ending precip Wednesday. Some ridge of high pressure
builds over the West Coast to bring dry and warmer weather
Wednesday and Thursday.

&&

.AVIATION...
011630Z...VFR conditions through today with SCT-BKN CIGS AOA 15000
ft MSL for the morning and afternoon hours. SCT-BKN CIGS developing
along/west of the mountains and lowering after 00Z Saturday 2-4K Ft
and tops to 5500 ft MSL. Confidence increasing VCSH after 06Z with
OVC cigs and widespread -RA developing through the day on Saturday.

&&

.MARINE...
A storm system late Friday into Saturday will bring strong south
winds of 30-40 kt along and ahead of the cold front. Winds will
switch from south to west and weaken significantly after frontal
passage. A Gale Watch is in effect from 2 AM through 9 PM Saturday.
Winds will decrease Sunday, but combined seas will increase to 8-13
ft, creating hazardous seas.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Flash Flood Watch from Saturday morning through Saturday evening
     for Orange County Coastal Areas-Orange County Inland Areas-
     Riverside County Mountains-San Bernardino County Mountains-
     San Bernardino and Riverside County Valleys-The Inland
     Empire-San Gorgonio Pass Near Banning-Santa Ana Mountains
     and Foothills.

     High Wind Watch from Saturday morning through Saturday afternoon
     for Apple and Lucerne Valleys-San Bernardino County
     Mountains.

     Winter Storm Watch from Saturday afternoon through Sunday
     evening for San Bernardino County Mountains.

PZ...Gale Watch from late tonight through Saturday evening for
     Coastal Waters from San Mateo Point to the Mexican Border
     and out to 30 nm-Waters from San Mateo point to the Mexican
     Border Extending 30 to 60 nm out including San Clemente
     Island.

&&

PUBLIC...MM
AVIATION/MARINE...APR

In the hours before

Local storm report, Feb 1, 7:53 AM PST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
753 AM PST FRI FEB 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     LIGHTNING        RANCHO CUCAMONGA        34.11N 117.56W
01/31/2019                   SAN BERNARDINO     CA   BROADCAST MEDIA

            REAR WINDOW OF WOMANS CAR STRUCK BY
            LIGHTNING WHILE SHE WAS DRIVING. WOMAN HAD
            NO INJURIES.

&&

APR
Local storm report, Feb 1, 8:08 AM PST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
808 AM PST FRI FEB 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HEAVY RAIN       2 NE LA MESA            32.80N 117.00W
01/31/2019  M0.95 INCH       SAN DIEGO          CA   PUBLIC

&&

AOT
Local storm report, Feb 1, 8:09 AM PST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
809 AM PST FRI FEB 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HEAVY RAIN       2 NE LA MESA            32.80N 117.00W
01/31/2019  M1.14 INCH       SAN DIEGO          CA   PUBLIC

            SPOTTER REPORT.

&&

AOT
Local storm report, Feb 1, 9:21 AM PST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
921 AM PST FRI FEB 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     LIGHTNING        1 NE SAN MARCOS         33.14N 117.16W
01/31/2019                   SAN DIEGO          CA   BROADCAST MEDIA

            LIGHTNING STRUCK A TREE AND DAMAGED A FENCE.
            REPORTED BY MEDIA. ABOUT 40 CLOUD TO GROUND
            STRIKES OBSERVED IN SAN DIEGO COUNTY.

&&

AOT
Local storm report, Feb 1, 9:23 AM PST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
923 AM PST FRI FEB 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     HEAVY RAIN       SUN CITY                33.72N 117.19W
02/01/2019  M1.00 INCH       RIVERSIDE          CA   PUBLIC

            SPOTTER REPORT.

&&

AOT
Local storm report, Feb 1, 9:26 AM PST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
926 AM PST FRI FEB 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     HEAVY RAIN       SUN CITY                33.72N 117.19W
02/01/2019  M1.00 INCH       RIVERSIDE          CA   PUBLIC

            SPOTTER REPORT.

0907 PM     HEAVY RAIN       2 NE LA MESA            32.80N 117.00W
01/31/2019  M1.14 INCH       SAN DIEGO          CA   PUBLIC

            SPOTTER REPORT.

0444 PM     HEAVY RAIN       2 NE LA MESA            32.80N 117.00W
01/31/2019  M0.95 INCH       SAN DIEGO          CA   PUBLIC

0230 PM     LIGHTNING        1 NE SAN MARCOS         33.14N 117.16W
01/31/2019                   SAN DIEGO          CA   BROADCAST MEDIA

            LIGHTNING STRUCK A TREE AND DAMAGED A FENCE.
            REPORTED BY MEDIA. ABOUT 40 CLOUD TO GROUND
            STRIKES OBSERVED IN SAN DIEGO COUNTY.

0218 PM     FLOOD            2 WSW HUNTINGTON BEACH  33.68N 118.03W
01/31/2019                   ORANGE             CA   DEPT OF HIGHWAYS

            HWY 1 CLOSED FROM SEAPOINT ST TO WARNER AVE
            DUE TO ROADWAY FLOODING. AREA RECEIVED ABOUT
            0.5 INCH OF RAIN IN TWO HOURS.

0138 PM     HEAVY RAIN       GARDEN GROVE            33.78N 117.96W
01/31/2019  M0.94 INCH       ORANGE             CA   PUBLIC

0100 PM     LIGHTNING        RANCHO CUCAMONGA        34.11N 117.56W
01/31/2019                   SAN BERNARDINO     CA   BROADCAST MEDIA

            REAR WINDOW OF WOMANS CAR STRUCK BY
            LIGHTNING WHILE SHE WAS DRIVING. WOMAN HAD
            NO INJURIES.

1213 PM     FLOOD            1 NE NEWPORT BEACH      33.62N 117.91W
01/31/2019                   ORANGE             CA   PUBLIC

            HEAVY RAIN/THUNDERSTORMS IN NEWPORT BEACH
            AND COSTA MESA CAUSED URBAN STREET FLOODING.

&&

TARDY

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 4:34 PM PSTAreal Flood AdvisorySGXRiverside, San Diego3 hr
Jan 31, 9:21 PM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego45 hr
Feb 1, 1:49 AM PSTGale WatchSGX12 hr
Feb 1, 2:32 AM PSTWinter Storm WatchSGXSan Bernardino11 hr
Feb 1, 1:28 PM PSTHigh Wind WarningSGXSan Bernardino29 hr
Feb 1, 1:39 PM PSTWinter Storm WarningSGXRiverside, San Bernardino, San Diego5 days
Feb 1, 1:51 PM PSTBeach Hazards StatementSGXOrange, San Diego40 hr
Feb 1, 1:52 PM PSTGale WarningSGX26 hr

Nearby

Wind Advisories in California, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.